A global description of solutions to nonlinear perturbations of the Wiener-Hopf integral equations
MetadataShow full metadata
We establish the solvability, the number of solutions and the covering dimension of the solution set of nonlinear Wiener-Hopf equations. The induced linear mapping is assumed to be of nonnegative index, while the nonlinearities are such that projection like methods are applicable. Solvability of nonlinear integral equations on the real line has been also discussed.
CitationMilojevic, P. S. (2006). A global description of solutions to nonlinear perturbations of the Wiener-Hopf integral equations. Electronic Journal of Differential Equations, 2006(51), pp. 1-14.
This work is licensed under a Creative Commons Attribution 4.0 International License.